IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 155 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1958    
    Printed51    
    Emailed2    
    PDF Downloaded110    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 5  |  Page : 547-548

A rare debilitating neurological adverse effect of ranolazine due to drug interaction with clarithromycin


Department of Medicine, Pramukhswami Medical College, Karamsad, Gujarat, India

Correspondence Address:
Ajay Mishra
Department of Medicine, Pramukhswami Medical College, Karamsad, Gujarat
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.140593

Rights and Permissions

Medication errors may occur at any point during patient care in the health care system. Drug interaction in known with macrolide antibiotics and ranolazine and is primarily related to effects on the cytochrome P4503A (CYP3A) metabolic pathway. This case highlights medication errors that resulted in rare debilitating neurological adverse effects of ranolazine in an elderly due to drug interaction with clarithromycin.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow